Containers and Spanning Containers in Fuzzy Graphs with Application to Human Trafficking
Shanookha Ali,
Sunil Mathew () and
J. N. Mordeson ()
Additional contact information
Shanookha Ali: Department of H&S, CVR College of Engineering, Hyderabad 501510, India
Sunil Mathew: ��Department of Mathematics, National Institute of Technology, Calicut 673601, India
J. N. Mordeson: ��Department of Mathematics, Creighton University 68178, USA
New Mathematics and Natural Computation (NMNC), 2024, vol. 20, issue 01, 103-128
Abstract:
Containers in fuzzy graphs are studied in this paper. A container in a graph is a family of internally disjoint paths between a pair of vertices. Equivalently, a container in a fuzzy graph is a collection of internally disjoint strongest paths. Strongest paths often provide maximum contribution to a network’s traffic flow. Therefore analysis of strongest paths and containers helps examining the dynamics and complexities of networks. Apart from certain structural properties of containers, two classic results on graph degrees are also generalized to fuzzy setup. Spanning containers of blocks, fuzzy trees and locamin cycles are discussed. An algorithm to identify the maximum and minimum capacity of containers and an application related to human trafficking are also proposed.
Keywords: Fuzzy graph; container; spanning container; human trafficking (search for similar items in EconPapers)
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S179300572450008X
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:nmncxx:v:20:y:2024:i:01:n:s179300572450008x
Ordering information: This journal article can be ordered from
DOI: 10.1142/S179300572450008X
Access Statistics for this article
New Mathematics and Natural Computation (NMNC) is currently edited by Paul P Wang
More articles in New Mathematics and Natural Computation (NMNC) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().